Skip to Main content Skip to Navigation
Journal articles

On the stability of Timoshenko-type systems with internal frictional dampings and discrete time delays

Abstract : In this paper, we consider a vibrating system of Timoshenko-type in a bounded one-dimensional domain under Dirichlet-Dirichlet or Dirichlet-Neumann boundary conditions with one or two discrete time delays and one or two internal frictional dampings. First, we show that the system is well posed in the sens of semigroup theory. Second, we prove the exponential stability regardless to the speeds of wave propagation of the system if the weights of the time delays are smaller than the ones of the corresponding dampings, respectively. However, when the weight of one time delay is not smaller than the one of the corresponding damping, we prove the exponential stability in case of equal-speed wave propagation, and the polynomial stability in the opposite case.
Document type :
Journal articles
Complete list of metadatas

Cited literature [50 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02891551
Contributor : Aissa Guesmia <>
Submitted on : Sunday, August 9, 2020 - 12:58:02 PM
Last modification on : Wednesday, September 16, 2020 - 10:42:55 AM

File

AA16 (1).pdf
Files produced by the author(s)

Identifiers

Citation

Aissa Guesmia, Abdelaziz Soufyane. On the stability of Timoshenko-type systems with internal frictional dampings and discrete time delays. Applicable Analysis, Taylor & Francis, 2016, 96 (12), pp.2075-2101. ⟨10.1080/00036811.2016.1204439⟩. ⟨hal-02891551⟩

Share

Metrics

Record views

27

Files downloads

47